Alert archive / North Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 32, NWS Raleigh, NC

August 24, 2023Guilford County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 24, 2023, 8:24 PM EDT for Guilford County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2023, 8:24 PM EDT (00:24 UTC)
Expired
Aug 24, 2023, 11:30 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 117 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 9:09 PM EDTFLASH FLOOD2 Ese Greensboro, NC911 Call Center reports flooding along West Gate City Blvd. Portion of roadway was closed due to water on the roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.4 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2023-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

874 
WGUS52 KRAH 250024
FFWRAH
NCC081-250330-
/O.NEW.KRAH.FF.W.0032.230825T0024Z-230825T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
Issued by National Weather Service Blacksburg VA
824 PM EDT Thu Aug 24 2023

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Western Guilford County in central North Carolina...

* Until 1130 PM EDT.

* At 824 PM EDT, local law enforcement reported thunderstorms 
  producing heavy rain across the warned area. Three of water is 
  covering a street near Jamestown with one car stranded. Between 1 
  and 2 inches of rain have fallen. Additional rainfall amounts of 
  0.5 to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Greensboro, High Point, Pleasant Garden, Jamestown, Lake Jeanette 
  Marina, Lake Brandt and Lake Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3592 8000 3604 8000 3607 7999 3611 7997
      3616 7993 3617 7990 3619 7981 3618 7977
      3613 7973 3609 7971 3604 7972 3598 7974
      3597 7980 3591 7985 3591 7990 3592 7990
      3592 7991 3592 7993 3592 7995

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

WP
2 follow-up statements
961 
WGUS72 KRAH 250232
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
Issued by National Weather Service Blacksburg VA
1032 PM EDT Thu Aug 24 2023

NCC081-250330-
/O.CON.KRAH.FF.W.0032.000000T0000Z-230825T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
1032 PM EDT Thu Aug 24 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT THIS 
EVENING FOR WESTERN GUILFORD COUNTY...

At 1032 PM EDT, Doppler radar and automated rain gauges indicated 
that 1.5 to 3 inches of rain had fallen since 6pm. Heavy rainfall 
has ended but residual flash flooding is likely.

HAZARD...Life threatening flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Greensboro, High Point, Pleasant Garden, Jamestown, Lake Jeanette 
  Marina, Lake Brandt and Lake Townsend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3592 8000 3604 8000 3607 7999 3611 7997
      3616 7993 3617 7990 3619 7981 3618 7977
      3613 7973 3609 7971 3604 7972 3598 7974
      3597 7980 3591 7985 3591 7990 3592 7990
      3592 7991 3592 7993 3592 7995

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

WP
334 
WGUS72 KRAH 250321
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
Issued by National Weather Service Blacksburg VA
1121 PM EDT Thu Aug 24 2023

NCC081-250331-
/O.EXP.KRAH.FF.W.0032.000000T0000Z-230825T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
1121 PM EDT Thu Aug 24 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM EDT THIS EVENING FOR 
WESTERN GUILFORD COUNTY...

Flood waters have receded, and the heavy rain has ended. Thus, 
flooding is no longer expected to pose a threat. Please continue to 
heed any remaining road closures.

LAT...LON 3592 8000 3604 8000 3607 7999 3611 7997
      3616 7993 3617 7990 3619 7981 3618 7977
      3613 7973 3609 7971 3604 7972 3598 7974
      3597 7980 3591 7985 3591 7990 3592 7990
      3592 7991 3592 7993 3592 7995

$$

PW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 8:15 PM EDT, 9 minutes earlier.

Area forecast discussion, Aug 24, 8:15 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
815 PM EDT Thu Aug 24 2023

.SYNOPSIS...
A surface low pressure trough will extend over the Piedmont of North
Carolina through the weekend, as a hot and humid air mass persists
over the region. An upper level disturbance will track southeastward
through North Carolina through tonight, followed by another weaker
disturbance that will cross northeast North Carolina late Friday. A
third disturbance will move through late Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 340 PM Thursday...

A well-defined MCV over srn WV (near BLF), generated by overnight
convection over OH, will track ssewd across swrn VA and the nwrn
through srn NC Piedmont tonight, to near CLT by ~09Z Fri. Its
influence will encourage the development of additional showers and
storms along its track with further diurnal heating/destabilization
across the srn Appalachians and nwrn/srn NC Piedmont through this
evening. This convection will occur along a tight instability
gradient between the residual continental air and influence from a
lingering surface ridge over ern and e-cntl NC, where little to no
instability exists, and a regime of weak low-level moisture
advection across the lwr OH Valley and srn Appalachians, which has
supported moderate MLCAPE over the NC Foothills. 25-35 kts of
enhanced mid-level flow along and to the right of the track of the
MCV, steep low-level lapse rates (~8-8.5 C/km), and 1000-1500 J/kg
of DCAPE over the wrn Carolinas, may support strong to locally
damaging downbursts from associated multi-cells. A few showers, or
light rain from a canopy of mid-level ceilings surrounding the MCV,
may linger through midnight over the srn Piedmont. It will otherwise
be dry and mild, with lows in the upr 60s-lwr 70s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 400 PM Thursday...

Cntl NC will remain on the srn periphery of a belt of seasonably
strong nwly flow from the upr MS Valley to the middle Atlantic,
around the longstanding ridge that will drift across the srn High
Plains.

At the surface, a front will settle south across the middle
Atlantic, OH Valley, and mid MS Valley, while a lee trough will
extend across the srn middle Atlantic Foothills and wrn Piedmont. An
outflow boundary from Thu night convection may also be in the
process of settling south across the Virginias.

Continued warm and moist air advection ahead of the front, across
the lwr OH Valley and srn middle Atlantic, will result in the
development of increasingly hot and humid conditions across cntl NC,
with high temperatures mostly in the mid-upr 90s and heat index
values a few degrees higher. A chance of afternoon-evening
convection will also exist primarily across the nrn half of cntl NC,
where influence from the aforementioned outflow and subsequent
convection from the Virginias will be most likely. Steep low-level
lapse rates and DCAPE around 1200-1500 J/kg, amid 20-25 kts of nwly
mid-level over nrn NC, will support a conditional threat of strong
to locally damaging wind gusts there through the evening. Lows will
be milder, mostly in the lwr-mid 70s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 303 PM Thursday...

An anomalous mid-level ridge will continue to retrograde westward on
Saturday as upper troughing begins to amplify across the northeast.
Troughing along the Mid-Atlantic/northeast coast will persist
through the end of the weekend. A potentially deeper trough will
then build down from the Great Lakes into the Tennessee Valley
through middle of next week.

Temperatures: There is some uncertainty wrt to the passage of a cold
front on Saturday. Some guidance has trended much faster with the
front bringing it through our area earlier Saturday.  If this
solution pans out, we could see some cooler temperatures than what
is currently in this afternoon forecast package.  However, if the
cold front hangs a bit further north as the GFS and ECMWF predict,
daytime highs very well could push into the mid to upper 90s again.
Regardless, temperatures will start to "cool" off from Sunday onward
as the front hangs to our south and rain (more below) and cloudy
conditions persist (max temps mainly in the lower to mid 80s).

Precipitation: The aforementioned cold front will push through our
area at some point on Saturday. It's eventual temporal evolution
will largely dictate which locations have the best chance at
rainfall Saturday.  If it pushes through earlier in the day, rain
chances will likely be mostly confined across the southern tier of
counties where positive instability will be possible with daytime
heating. However, if it pushes through later in the day, then rain
will be possible further north. Given the uncertainty, decided to
not deviate from the NBM and include mostly slight to low chance
POPs (20 to 30%) across all of central NC favoring the
afternoon/evening timeframe. Rain chances will then likely increase
during the day on Sunday as flow aloft turns more wswly and
anomalous PWAT surges across central NC (2+ inches; ~130% above
normal). The front will likely anchor somewhere near our southern
tier of counties Sunday as weak impulses aloft move through. Forcing
looks to be maximized across our south, but it appears possible that
all of central NC could see beneficial rain on Sunday.

Models are in pretty good agreement with amplifying a strong trough
over the Great Lakes and lifting it through the mid-
Atlantic/northeast Tuesday through Thursday.  Additional vorticity
perturbations will likely enhance shower and thunderstorm chances
both Monday and Tuesday across all of central NC. Beyond Tuesday,
however, uncertainty increases as guidance disagrees on whether or
not a new area of disorganized convection strengthens over the Gulf
of Mexico and pulls tropical moisture into our area middle of next
week.  The EPS and ECMWF deterministic runs simulate a tropical low
of some sort hitting the Florida Panhandle early Wednesday, pumping
some enhanced moisture up into our area. Conversely, the GEFS and
CMC ensemble median output advect drier air across our area behind a
stronger cold front effectively shunting any tropical moisture to
our south. In fact, the GEFS in general doesn't even really develop
much of a low in the Gulf. As of now, this latter solution has more
support and thus decided to maintain just slight to chance POPs on
Wednesday, with highest POPs focused across our southeastern zones.
Rain chances will likely then decrease on Thursday as drier air
continues to advect into central NC behind the departing cold front.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 815 PM Thursday...

A mid-level disturbance (MCV) over NW NC, generated by
overnight convection over OH, will track ssewd across swrn VA and
the wrn and srn NC Piedmont through ~09Z Fri. Its influence will
encourage additional showers and storms along its track, south
and east of INT/GSO between through 03z/tonight.

A low level jet centered from DOV to AKQ to JNX tonight may result
in swly, 25-35 kt winds around 1200 ft AGL between 04-10Z Fri, with
a resultant risk of low end LLWS at RDU and RWI.

Outlook: A chance of showers/storms will result throughout cntl NC
Fri afternoon through early-mid next week, as a frontal zone settles
into and wavers over the Carolinas. The presence and proximity of
that front will also result in a chance of IFR-MVFR ceilings in
cntl NC Mon and Tue mornings.

&&

.CLIMATE...
Record High/Low Temperatures for Fri (8/25)
Site      Rec Maximum     Rec High Minimum
GSO        98 (1914)           75 (2007)
RDU        99 (2007)           75 (2007)
FAY       100 (1968)           75 (2007)

Record High/Low Temperatures for Sat (8/26)
Site      Rec Maximum     Rec High Minimum
GSO        98 (1975)           74 (1903)
RDU       101 (1943)           74 (2011)
FAY       101 (1943)           74 (2020)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...GIH
NEAR TERM...MWS
SHORT TERM...MWS
LONG TERM...Luchetti
AVIATION...Badgett/MWS
CLIMATE...RAH
Hazardous weather outlook, Aug 24, 4:02 AM EDT, 16 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
402 AM EDT Thu Aug 24 2023

NCZ010-011-023>028-038>041-043-250815-
Warren-Halifax-Alamance-Orange-Durham-Franklin-Nash-Edgecombe-
Davidson-Randolph-Chatham-Wake-Wilson-
402 AM EDT Thu Aug 24 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values between 100 and 105 degrees are expected Friday
afternoon and again Saturday. Anyone who must be outdoors should
take frequent breaks and stay hydrated.

Additionally, scattered strong to severe storms are possible Friday
afternoon and early evening. Damaging wind gusts will be the primary
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>009-021-022-250815-
Person-Granville-Vance-Forsyth-Guilford-
402 AM EDT Thu Aug 24 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered strong to severe storms are possible Friday afternoon and
early evening. Damaging wind gusts will be the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ042-073>078-083>086-088-089-250815-
Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
402 AM EDT Thu Aug 24 2023

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat index values between 100 and 105 degrees are expected Friday
afternoon and again Saturday. Anyone who must be outdoors should
take frequent breaks and stay hydrated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 24, 6:45 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
645 PM EDT Thu Aug 24 2023

NCZ021-022-242330-
Guilford NC-Forsyth NC-
645 PM EDT Thu Aug 24 2023

...Strong thunderstorms will impact portions of northeastern Forsyth
and western Guilford Counties through 730 PM EDT...

At 645 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Madison to near Kernersville to near
Winston-Salem. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Summerfield,
Stokesdale, Walkertown, Jamestown, Haw River State Park and
Pfafftown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3626 8024 3625 7971 3609 7972 3597 7992
      3607 8012 3615 8033
TIME...MOT...LOC 2245Z 298DEG 21KT 3638 8002 3618 8006 3609 8016

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

AS
Special weather statement, Aug 24, 7:27 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
727 PM EDT Thu Aug 24 2023

NCZ022-039-250030-
Guilford NC-Randolph NC-
727 PM EDT Thu Aug 24 2023

...A strong thunderstorm producing heavy rainfall will impact
portions of northwestern Randolph and western Guilford Counties
through 830 PM EDT...

At 726 PM EDT, Doppler radar was tracking a strong thunderstorm near
High Point, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and torrential
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rainfall may lead to localized
         flooding especially in urban areas, and poor drainage
         locations.

Locations impacted include...
Greensboro, High Point, Archdale, Pleasant Garden, Jamestown, Climax,
Lake Jeanette Marina, Oak Hollow Marina, Lake Brandt and Forest Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.

&&

LAT...LON 3589 7969 3589 8005 3608 8004 3609 8004
      3619 7979
TIME...MOT...LOC 2326Z 259DEG 12KT 3599 7995

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AS
Local storm report, Aug 24, 7:36 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
736 PM EDT Thu Aug 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     Tstm Wnd Dmg     2 NW Lewisville         36.11N 80.42W
08/24/2023                   Forsyth            NC   911 Call Center

            Tree down at Lakeway Dr near Sonata Dr.

&&

JD
Local storm report, Aug 24, 7:39 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
739 PM EDT Thu Aug 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Dmg     2 SSE Clemmons          36.00N 80.38W
08/24/2023                   Forsyth            NC   911 Call Center

            Multiple trees down at the 6700 block of
            Idols Rd.

&&

JD
Local storm report, Aug 24, 7:42 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
742 PM EDT Thu Aug 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     Tstm Wnd Dmg     1 WNW Clemmons          36.03N 80.41W
08/24/2023                   Forsyth            NC   911 Call Center

            Trees and power lines down at the 7500 block
            of Lasater Rd.

&&

JD
Special weather statement, Aug 24, 8:05 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
805 PM EDT Thu Aug 24 2023

NCZ039-250100-
Randolph NC-
805 PM EDT Thu Aug 24 2023

...A cluster of strong thunderstorms will impact portions of
Randolph County through 900 PM EDT...

At 802 PM EDT, Doppler radar was tracking strong thunderstorms 8
miles west of Asheboro, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
High Point, Asheboro, Randleman, North Carolina Zoo, Archdale,
Trinity, Liberty, Ramseur, Franklinville and Staley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3590 8005 3591 7979 3590 7954 3558 7956
      3557 8007
TIME...MOT...LOC 0002Z 268DEG 21KT 3577 7996

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:05 PM EDTSpecial Weather StatementRAHRandolph55 min
Aug 24, 8:52 PM EDTSpecial Weather StatementRAHStanly53 min
Aug 24, 9:05 PM EDTAreal Flood AdvisoryRAHRandolph3 hr

Nearby

Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.